# SDR G60A055

- Difficulty date: October 5, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N601GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 47929
- Engine: Ge CF650*
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Extinguisher
- Part number: A81360021
- Part serial: 0478
- Condition: Discharged
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E, F, A

## Discrepancy

NR 1 ENGINE FIRE WARNING.  DISCHARGED NR 1 FIRE BOTTLE.  REMOVED AND REPLACED NR 1 ENGINE FIRE BOTTLE IAW 26-21-02.  (M)
